# SDR FOTR2102212307

- Difficulty date: March 15, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 60,908 hours, 42,786 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Part time: 60,908 hours, 42,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT ACTUATOR OTBD MOUNT SUPPORT ON LT WING FRONT SPAR CRACKED.  REMOVED CRACKED WEB FROM L/E LT WING SLAT STA 398.1 IAW SRM 51-30-2.  FABRICATED NEW WEB FROM 7075T6 .063 PO 9009533 DIM 4.5" X 9" IAW SB 727-57-0130 FIG 1.  INSTALLED REPAIR WEB IAW SB 727-57-0130, FIG 1 AND SRM 51-30-2.
